Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The amalgamation property for varieties of lattices


Authors: Alan Day and Jaroslav Ježek
Journal: Trans. Amer. Math. Soc. 286 (1984), 251-256
MSC: Primary 06B20; Secondary 08B25
MathSciNet review: 756038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are precisely three varieties of lattices that satisfy the amalgamation property: trivial lattices, distributive lattices, and all lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B20, 08B25

Retrieve articles in all journals with MSC: 06B20, 08B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0756038-3
PII: S 0002-9947(1984)0756038-3
Article copyright: © Copyright 1984 American Mathematical Society